MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 4FR DL PROVENA MIDLINE MAX BARRIER KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 4FR DL PROVENA MIDLINE MAX BARRIER KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number S4254108BDP
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reew1908 showed no other similar product complaint(s) from this lot number.H3 other text : device not returned for evaluation.
 
Event or Problem Description
It was reported the external purple lumen came out of the y or wings of the catheter, clean, full catheter without shards or tearing; empty hole leaking noted from primary rn.Catheter was trimmed to 18 cm with 1 cm out, placed with ease in the basilic vessel, and secured with statlock.
 
Event or Problem Description
It was reported "so wit was reported the external purple lumen came out of the y or wings of the catheter, clean, full catheter without shards or tearing; empty hole leaking noted from primary rn.Catheter was trimmed to 18 cm with 1 cm out, placed with ease in the basilic vessel, and secured with statlock.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and batch history, applicable previous investigation(s), labeling, applicable manufacturing records, sample analysis and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leak is confirmed but the exact cause remains unknown.Three photo samples of a 4 fr dl provena midline catheter were provided for evaluation.The first photo shows the extension tubing of a powermidline catheter within one of the ends covered in gauze.No apparent damage can be clearly observed on the extension tubing.The next two photo shows the purple luer hub and extension tubing.The distal end of the extension tubing is shown.The surface characteristics are not clearly visible; however, the surface appears to be even and flat.Based on the photo samples provided, possible contributing factors include tensile damage, sharp instrument damage, and material fatigue caused by repeated kinking.Since the extension leg was observed to be detached, the complaint is confirmed but the exact cause remains unknown.

Brand Name
4FR DL PROVENA MIDLINE MAX BARRIER KIT
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11313752
Report Number3006260740-2021-00319
Device Sequence Number10941476
Product Code PND
UDI-Device Identifier00801741154164
UDI-Public(01)00801741154164
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K162900
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS4254108BDP
Device Catalogue NumberS4254108BDP
Device Lot NumberREEW1908
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2021
Initial Date Received by Manufacturer 01/22/2021
Supplement Date Received by Manufacturer03/24/2021
Initial Report FDA Received Date02/11/2021
Supplement Report FDA Received Date04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;